# SDR COMA0260271

- Difficulty date: April 21, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 3,386 hours, 3,020 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: V210D090BC
- Condition: Malfunctioned
- Location: Avionics
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 5964 ESS BUSS CAUTION MESSAGE.REPLACED THE RELAY K1XD.
